MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI HUMERAL TRAY +5 MM THICKNESS +0 MM TAPER OFFSET 40 MM DIAMETER; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. MINI HUMERAL TRAY +5 MM THICKNESS +0 MM TAPER OFFSET 40 MM DIAMETER; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: item number: 110031422, item name: humeral bearing, lot number: 64361197; item number: 110030777, item name: versa-dial glenosphere, lot number: 64416224.Reported event was confirmed per the x-rays and visual assessment which stated disassociated humeral poly from humeral tray found.The returned tray and bearing showed damage.The glenosphere was not returned.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: revision was 2-month status post left total reverse shoulder noted 'did well till suffered an injury and dislocated prosthesis.' disassociated humeral poly from humeral tray found.Replaced tray and poly found stable and good rom.No complications.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 04043, 0001825034 - 2020 - 04044.The information provided on this form was previously submitted under manufacturing report number 0001825034-2020-04042.
 
Event or Problem Description
It was reported patient underwent a left shoulder revision surgery approximately two months post-implantation due to dislocation.During surgery it was discovered that the poly insert was free floating, and no longer attached to the tray.The tray and liner components were removed and replaced.Attempts have been made and no additional information is available at this time.

Brand Name
MINI HUMERAL TRAY +5 MM THICKNESS +0 MM TAPER OFFSET 40 MM DIAMETER
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11575036
Report Number0001822565-2021-00865
Device Sequence Number4206088
Product Code PAO
UDI-Device Identifier00887868231322
UDI-Public(01)00887868231322(17)300228(10)64691513
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110031400
Device Lot Number64691513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;